Review: could Hypothyroidism cause Vomiting?
Summary: Vomiting could be caused by Hypothyroidism, especially for people who are female, 60+ old, also have Hypertension, and take Synthroid.
We study 32,525 people who have Hypothyroidism from FDA and social media. Among them, 992 have Vomiting (Nausea and vomiting). Find out below who they are, other conditions they have and drugs they take.
On Apr, 16, 2014: 32,525 people who have hypothyroidism are studied. Among them, 997 (3.07%) have Vomiting. They amount to 0.09% of all the 1,062,290 people who have Vomiting on eHealthMe.
Gender of people who have hypothyroidism and experienced Vomiting * :
Age of people who have hypothyroidism and experienced Vomiting * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Hypertension (262 people, 26.28%)
- Depression (170 people, 17.05%)
- Pain (103 people, 10.33%)
- Diabetes mellitus (82 people, 8.22%)
- Blood cholesterol increased (74 people, 7.42%)
- Gastrooesophageal reflux disease (73 people, 7.32%)
- Anxiety (69 people, 6.92%)
- Osteoporosis (68 people, 6.82%)
- Rheumatoid arthritis (61 people, 6.12%)
- Nausea (60 people, 6.02%)
Most common drugs used by these people * :
- Synthroid (446 people, 44.73%)
- Levothyroxine sodium (349 people, 35.01%)
- Aspirin (95 people, 9.53%)
- Humira (77 people, 7.72%)
- Levoxyl (67 people, 6.72%)
- Lasix (60 people, 6.02%)
- Omeprazole (58 people, 5.82%)
- Fosamax (54 people, 5.42%)
- Nexium (54 people, 5.42%)
- Lisinopril (52 people, 5.22%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Hypothyroidism, Vomiting
You can also:
Common treatments for Hypothyroidism and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (3 days ago):
history of drug abuse and possible hepatitis c
From this study (4 months ago):
Steady decline for four years, but extreme decline over two months leading me in to hospital
From this study (5 months ago):
Symptoms have been going on for three years. Doctor's have done MRI's, CT's, Ultrasounds, and several lab test. They have yet to find any cause for the nausea, vomiting and dizziness. Only thing they have not tried is discontinuing some of the medicine.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.